# SDR GTIA2023050837176

- Difficulty date: May 7, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N672NK
- Make and model: Airbus A321-231
- Aircraft serial: 7522
- Aircraft time: 20,632 hours, 8,956 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FA JUMPSEAT FLASHLIGHT INOP ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R/R AFT F/A FLASHLIGHT IAW CMM 25-60-21. OPS CHECK OK. THIS ACTION CLEARS DMI 3011024-1. MOC NOTIFIED. DMI LOG UPDATED. PLACARD REMOVED
